# SDR DALA2018112006800

- Difficulty date: November 19, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 R-2 DOOR LOWER GATE IS CORRODED HEAVILY AT BOTTOM EDGE OF GATE. CORRECTIVE ACTION: REMOVED AND REPLACED R-2 DOOR LOWER GATE IAW B-757 AMM 52-11-38, DOOR RIG CHECK TO BE ACCOMPLISHED ON AMDS CARD. (0833517)
